# SDR MASA00045

- Difficulty date: May 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 3,855 hours, 3,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lt Fwd Overwing
- Component: Socket Assy, Bruce
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX/MAF - FLT 6080 - PRE-FLIGHT INSPECTION, CAPTAIN FOUND ONE EACH LEFT OVERWING EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE DEFERRED THIS DISCREPANCY PER MEL 33-51-2 AND THE AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE LATER REMOVED AND REPLACED THE EMERGENCY LIGHT.   (X)
